Zur Theorie der beschränkten Bilinearformen

A. Wintner

Mathematische Zeitschrift (1929)

  • Volume: 30, page 228-282
  • ISSN: 0025-5874; 1432-1823

How to cite


Wintner, A.. "Zur Theorie der beschränkten Bilinearformen." Mathematische Zeitschrift 30 (1929): 228-282. <http://eudml.org/doc/168120>.

author = {Wintner, A.},
journal = {Mathematische Zeitschrift},
pages = {228-282},
title = {Zur Theorie der beschränkten Bilinearformen},
url = {http://eudml.org/doc/168120},
volume = {30},
year = {1929},

AU - Wintner, A.
TI - Zur Theorie der beschränkten Bilinearformen
JO - Mathematische Zeitschrift
PY - 1929
VL - 30
SP - 228
EP - 282
UR - http://eudml.org/doc/168120
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.